Alert archive / Kentucky / Tornado Warnings in 2023

Tornado Warning 26, NWS Louisville, KY

June 11, 2023Adair County, Casey County, Kentucky

NWS Louisville, KY issued this tornado warning at Jun 11, 2023, 3:01 PM CDT for Adair County, Casey County, Kentucky. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2023, 3:01 PM CDT (20:01 UTC)
Expired
Jun 11, 2023, 3:15 PM CDT
In force
14 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Adair County, KY, Casey County, KY

The radar

The Louisville radar (KLVX), 104 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 2:26 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2023-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2023-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
1030 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

027 
WFUS53 KLMK 112001
TORLMK
KYC001-045-112045-
/O.NEW.KLMK.TO.W.0026.230611T2001Z-230611T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
401 PM EDT Sun Jun 11 2023

The National Weather Service in Louisville has issued a

* Tornado Warning for...
  Central Casey County in central Kentucky...
  Northeastern Adair County in south central Kentucky...

* Until 445 PM EDT/345 PM CDT/.
    
* At 401 PM EDT/301 PM CDT/, a severe thunderstorm capable of
  producing a tornado was located 8 miles southeast of
  Campbellsville, moving east at 35 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Liberty, Casey Creek, Knifley, Clementsville, Rheber, Pricetown,
  Gilpin, Creston, Lanhamtown and Cantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3726 8528 3726 8522 3727 8521 3727 8519
      3730 8519 3738 8490 3726 8485 3721 8527
TIME...MOT...LOC 2001Z 255DEG 30KT 3725 8523 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

DM
1 follow-up statement
097 
WWUS53 KLMK 112015
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
415 PM EDT Sun Jun 11 2023

KYC001-045-112025-
/O.CAN.KLMK.TO.W.0026.000000T0000Z-230611T2045Z/
Casey KY-Adair KY-
415 PM EDT Sun Jun 11 2023

...THE TORNADO WARNING FOR CENTRAL CASEY AND NORTHEASTERN ADAIR
COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT/1000
PM CDT/ for south central and central Kentucky.

LAT...LON 3726 8528 3726 8522 3727 8521 3727 8519
      3730 8519 3738 8490 3726 8485 3721 8527
TIME...MOT...LOC 2014Z 255DEG 30KT 3728 8509 

$$

DM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jun 11, 2:04 PM CDT, 57 minutes earlier.

Area forecast discussion, Jun 11, 2:04 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
304 PM EDT Sun Jun 11 2023

.Short Term...(This evening through Monday)
Issued at 300 PM EDT Sun Jun 11 2023

...Damaging Thunderstorm Winds Possible This Afternoon/Evening...

Key Messages:

* Best chance of strong/severe storms between 3-8 PM EDT.

* Anywhere in the CWA is fair game, but most favorable in south
  central Kentucky.

* Damaging winds are the main hazard, but locally heavy rain and
  large hail are secondary threats.

* Thunderstorms also possible this morning, but will be non-severe.

Discussion: Thunderstorms have developed under and just ahead of a
compact upper level shortwave trough and sfc low over the Wabash. A
dry slot wrapping in ahead of this wave this morning and early
afternoon has allowed for partial sunshine with only SCT-BKN
stratocu. Temperatures responded into the upper 70s to lower 80s
with sfc dewpoints in the mid 60s to near 70 F in the warm sector.
However, the dry slot is beginning to close off now with the arrival
of deeper moisture and stronger forcing associated with the mid-
level shortwave trough.

MLCAPE will peak near 1500-2000 J/kg from now through 00z this
evening. Mid-level lapse rates are marginal, and recent SDF ACARS
soundings show a capping inversion near 800 mb. BNA ACARS soundings
show a weaker inversion just above 850 mb. This is perhaps why
initial updrafts have been a bit sluggish to develop vertically.

But the wave just upstream will maximize forcing and mid-level winds
now, through peak heating. The enhanced SW mid-level flow will
result in effective bulk shear of 25-30 kt. Scattered to numerous
multicellular clusters/segments will blossom this afternoon and
evening. Storms will push east across central KY and southern IN
into the evening hours, with the severe threat diminishing by 00z
due to waning instability.

Marginal deep and low-level shear continues to suggest a low tornado
risk, however cannot rule out a brief tornado should a bowing
segment become oriented perpendicular to the WSW 0-3 km shear vector.
The main threat continues to be damaging straight-line winds. Hail
and locally torrential rainfall are secondary threats. Large hail
should be isolated and limited to the strongest storms.

Convection diminishes in the Bluegrass and Lake Cumberland regions
by late this evening, though showery weather continues for the
eastern CWA into late tonight. Conditions gradually dry out from
west to east overnight as cooler, drier air advects in behind the
cold front. Temperatures dip into the 50s by daybreak Monday. A
closed upper level low continue to pivot southeast over the Great
Lakes on Monday. Stratus will likely persist through a lot of the
morning, with a clearing trend for the afternoon hours. Highs will
be cooler in the low to mid 70s.

&&

.Long Term...(Monday night through Sunday)
Issued at 255 PM EDT Sun Jun 11 2023

The long term period will be characterized by an occluded upper low
over the Great Lakes, and a quasi-stationary boundary stretching
across the TN Valley through much of the week. A series of
disturbances will ride through the upper zonal flow over the Deep
South, resulting in daily low-end shower chances for Tue-Fri.

Dry weather is expected for most of the week, with any PoPs mainly
in the afternoon hours. Trend has continued to trim back PoPs each
day this week, with mainly 15-20% chances for those days mentioned.
On Tuesday, we look to be squeezed between the boundary to our south
and the upper low to our northeast, so may see some showers across
south-central KY and northern KY, but much of central KY should
remain dry. For Wednesday and Thursday, the upper low shifts a bit
further east, with shortwave energy focused more to our east. This
should result in better precip chances to our east each day, with
areas west of I-65 likely to remain dry. Temps will gradually creep
back up into the upper 80s as we progress through the week, though
Thursday should be the warmest day of the period with highs in the
upper 80s, possibly near 90 in urban islands.

Daily shower and storm chances continue into the weekend, especially
for Saturday as the boundary across the TN Valley surges northward
finally into KY. This results in board brush PoPs for much of the
weekend, with temps in the mid 80s each afternoon.

&&

.Aviation...(18Z TAF Issuance)
Issued at 150 PM EDT Sun Jun 11 2023

SCT-BKN MVFR clouds linger at BWG and HNB, but dry air wrapping
north through central KY will allow LEX to SCT and lift to VFR
shortly. Attention now turns to convection developing across IL, SW
IN, and western KY. BWG and HNB start this TAF period with VCTS.
Numerous thunderstorms are expected from 19-20Z through 01Z before
convection begins to weaken as it pushes off to the east. Torrential
rainfall could briefly reduce conditions to IFR/LIFR with any storm.
Storms will also be capable of frequent lightning, gusty winds, and
hail.

Showers continue east of I-65 into late tonight as IFR and low-end
MVFR stratus also spreads east across central KY and southern IN.
Ceilings should slowly improve Monday morning after sunrise. Sfc
winds veer northwesterly late this evening and tonight behind the
cold front.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...EBW
Long Term...CJP
Aviation...EBW
Hazardous weather outlook, Jun 11, 2:34 PM CDT, 27 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
334 PM EDT Sun Jun 11 2023

KYZ027>030-034>036-038>041-045>049-053>057-061>067-070>078-081-082-
121945-
Grayson-Hardin-Bullitt-Jefferson KY-Shelby-Franklin-Scott KY-Spencer-
Anderson-Woodford-Fayette-Nelson-Washington KY-Mercer-Jessamine-
Clark KY-Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-
Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-
Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Leitchfield, Elizabethtown, Shepherdsville,
Louisville, Shelbyville, Frankfort, Georgetown, Taylorsville,
Lawrenceburg, Versailles, Lexington, Bardstown, Springfield,
Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon,
Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
334 PM EDT Sun Jun 11 2023 /234 PM CDT Sun Jun 11 2023/

...SEVERE THUNDERSTORM WATCH 265 IN EFFECT UNTIL 11 PM EDT /10 PM
CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Thunderstorms this afternoon and evening could become strong to
severe with damaging winds in excess of 60 mph. The most favorable
time for severe storms will be through 9 PM EDT. In addition to the
damaging wind threat, locally heavy rainfall and large hail will be
secondary hazards.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed this afternoon and evening.

GENERAL STORM MOTION OF THE DAY:

Storms this afternoon will move to the east-northeast at 35 to 40 mph.

Any users of this storm motion must be aware that thunderstorm
activity can be erratic and constantly evolving. Please use this with
caution and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-KYZ023>026-031>033-037-042-043-121945-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Oldham-
Trimble-Henry-Harrison KY-Bourbon-Nicholas-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, La Grange, Bedford,
Milton, New Castle, Cynthiana, Paris, and Carlisle
334 PM EDT Sun Jun 11 2023 /234 PM CDT Sun Jun 11 2023/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Thunderstorms this afternoon and early evening could become strong
to severe with damaging winds in excess of 60 mph. The most favorable
time for severe storms will be through 7 PM EDT. In addition to the
damaging wind threat, locally heavy rainfall will be a secondary
hazard.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed this afternoon into early evening.

GENERAL STORM MOTION OF THE DAY:

Storms this afternoon will move to the east-northeast at 35 to 40 mph.

Any users of this storm motion must be aware that thunderstorm
activity can be erratic and constantly evolving. Please use this with
caution and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EBW

In the hours before

Special weather statement, Jun 11, 1:35 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Louisville KY
235 PM EDT Sun Jun 11 2023

INZ083-084-089-111900-
Crawford IN-Perry IN-Dubois IN-
235 PM EDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of southeastern Dubois,
northwestern Crawford and northwestern Perry Counties through 300 PM
EDT/200 PM CDT/...

At 234 PM EDT/134 PM CDT/, Doppler radar was tracking a strong
thunderstorm 9 miles northeast of Santa Claus, moving northeast at 20
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern
Crawford, northwestern Perry and southeastern Dubois Counties,
including the following locations... Riceville, Celestine, Saint
Marks, Mentor, Birdseye, Eckerty, Wickliffe, Adyeville, Saint Anthony
and Siberia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3844 8679 3841 8669 3840 8668 3840 8666
      3836 8655 3815 8675 3817 8680 3818 8680
      3818 8679 3821 8679 3821 8686
TIME...MOT...LOC 1834Z 203DEG 19KT 3821 8679

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

ALL
Special weather statement, Jun 11, 2:08 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Louisville KY
308 PM EDT Sun Jun 11 2023

KYZ065-111945-
Taylor KY-
308 PM EDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of central Taylor
County through 345 PM EDT...

At 308 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Campbellsville, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Campbellsville around 320 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3724 8539 3725 8539 3729 8542 3745 8521
      3745 8519 3739 8511 3738 8513 3736 8513
      3733 8515 3726 8526 3726 8527 3724 8531
      3723 8531 3721 8535
TIME...MOT...LOC 1908Z 229DEG 28KT 3724 8534

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

DM
Special weather statement, Jun 11, 2:17 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Louisville KY
217 PM CDT Sun Jun 11 2023

KYZ073-111945-
Allen KY-
217 PM CDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of southeastern Allen
County through 245 PM CDT...

At 217 PM CDT, Doppler radar was tracking a strong thunderstorm near
Westmoreland, moving northeast at 40 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Scottsville around 225 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3664 8622 3665 8631 3682 8607 3681 8607
      3681 8605 3679 8605 3678 8603 3677 8605
      3676 8604 3676 8601 3674 8598 3671 8598
      3666 8595 3665 8595 3663 8597
TIME...MOT...LOC 1917Z 232DEG 34KT 3663 8617

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

CG
Special weather statement, Jun 11, 2:26 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Louisville KY
326 PM EDT Sun Jun 11 2023

KYZ054-065-066-112000-
Marion KY-Taylor KY-Casey KY-
326 PM EDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of southeastern Marion,
east central Taylor and northern Casey Counties through 400 PM EDT...

At 326 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Campbellsville, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southeastern
Marion, east central Taylor and northern Casey Counties, including
the following locations... Peytons Store, Bass, Mannsville, Atterson,
Feathersburg, Ellisburg, Chilton, Middleburg, Jacktown and
Butchertown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
south central and central Kentucky.

&&

LAT...LON 3738 8524 3753 8499 3753 8490 3754 8487
      3753 8486 3747 8486 3743 8485 3739 8480
      3737 8475 3730 8514 3731 8517 3731 8519
      3729 8519 3729 8521
TIME...MOT...LOC 1926Z 246DEG 35KT 3735 8515

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

DM
Special weather statement, Jun 11, 2:36 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Louisville KY
336 PM EDT Sun Jun 11 2023

KYZ064-065-077-112000-
Taylor KY-Adair KY-Green KY-
336 PM EDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of southern Green,
central Taylor and north central Adair Counties through 400 PM
EDT/300 PM CDT/...

At 336 PM EDT/236 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Greensburg, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Greensburg around 250 PM CDT.

Other locations in the path of this storm include Campbellsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT/1000
PM CDT/ for south central and central Kentucky.

&&

LAT...LON 3714 8562 3724 8566 3742 8528 3717 8517
TIME...MOT...LOC 1936Z 249DEG 32KT 3720 8559

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

ALL
Special weather statement, Jun 11, 2:59 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Louisville KY
259 PM CDT Sun Jun 11 2023

KYZ075-081-112030-
Monroe KY-Cumberland KY-
259 PM CDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of southeastern Monroe
and southeastern Cumberland Counties through 330 PM CDT...

At 259 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Celina, moving northeast at 30 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Burkesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kentucky.

&&

LAT...LON 3668 8553 3683 8534 3672 8526 3671 8526
      3663 8549
TIME...MOT...LOC 1959Z 237DEG 27KT 3667 8548

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

CG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 2:08 PM CDTSpecial Weather StatementLMKTaylor37 min
Jun 11, 2:17 PM CDTSpecial Weather StatementLMKAllen28 min
Jun 11, 2:26 PM CDTSpecial Weather StatementLMKCasey34 min
Jun 11, 2:36 PM CDTSpecial Weather StatementLMKGreen, Taylor24 min
Jun 11, 2:37 PM CDTSevere Thunderstorm WarningLMKCasey, Lincoln38 min
Jun 11, 2:42 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Taylor31 min
Jun 11, 2:55 PM CDTSevere Thunderstorm WarningLMKClinton35 min
Jun 11, 2:59 PM CDTSpecial Weather StatementLMKCumberland31 min
Jun 11, 3:03 PM CDTSpecial Weather StatementLMKRussell27 min
Jun 11, 3:18 PM CDTSpecial Weather StatementLMKLincoln27 min
Jun 11, 3:19 PM CDTSevere Thunderstorm WarningLMKCasey, Lincoln26 min
Jun 11, 3:29 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe20 min
Jun 11, 3:35 PM CDTSpecial Weather StatementLMKOhio25 min
Jun 11, 3:49 PM CDTSpecial Weather StatementLMKWarren26 min
Jun 11, 4:02 PM CDTSpecial Weather StatementLMKButler28 min
Jun 11, 4:21 PM CDTSpecial Weather StatementLMKButler24 min
Jun 11, 4:31 PM CDTAreal Flood AdvisoryLMKClinton3 hr
Jun 11, 4:44 PM CDTSpecial Weather StatementLMKEdmonson, Logan, Simpson, Warren31 min
Jun 11, 4:46 PM CDTSpecial Weather StatementLMKGrayson29 min
Jun 11, 4:59 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland31 min
Jun 11, 5:12 PM CDTSpecial Weather StatementLMKEdmonson, Hart33 min
Jun 11, 5:14 PM CDTSpecial Weather StatementLMKSimpson31 min
Jun 11, 5:21 PM CDTSevere Thunderstorm WarningLMKAllen, Simpson, Warren39 min
Jun 11, 5:34 PM CDTSpecial Weather StatementLMKAdair, Green, Larue, Marion, Taylor26 min
Jun 11, 5:44 PM CDTSpecial Weather StatementLMKBarren31 min
Jun 11, 6:11 PM CDTSpecial Weather StatementLMKAdair, Boyle, Jessamine, Mercer, Taylor34 min
Jun 11, 6:26 PM CDTSpecial Weather StatementLMKClinton, Cumberland, Russell34 min

Nearby

Tornado Warnings in Kentucky, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.